The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Contemporary Mathematics
( Vol.568 NO.1 / 2012 )
home Weakly agreeable programs for the Robinson-Solow-Srinivasan (RSS) model
Pages 259-271
Alexander J. Zaslavski,
home Existence of exact penalty in constrained optimization and the Mordukhovich basic subdifferential
Pages 251-257
Alexander J. Zaslavski,
home Towards using coderivatives for convergence rates in regularization
Pages 241-249
Elena Resmerita,
home Three strong convergence theorems regarding iterative methods for solving equilibrium problems in reflexive Banach spaces
Pages 225-240
Simeon Reich, Shoham Sabach,
home The Bregman distance without the Bregman function II
Pages 213-223
Daniel Reem,
home Strategic behavior in multiple-period financial markets
Pages 191-212
Oren Mangoubi,
home Ergodic convergence in subgradient optimization with application to simplicial decomposition of convex programs
Pages 159-189
Torbjörn Larsson, Michael Patriksson, Ann-Brith Strömberg,
home A generalized Möbius transform of games on MV-algebras and its application to a Cimmino-type algorithm for the core
Pages 139-158
Tomáš Kroupa,
home Descent methods for mixed variational inequalities with non-smooth mappings
Pages 121-138
Igor V. Konnov,
home Robust reduction of dimension of a linear programming problem with uncertainties: implication for robust production and technology planning
Pages 109-119
I. Ioslovich, P.-O. Gutman, A. Lichtsinder,
home Solution of a singular optimal control problem with state delays: a cheap control approach
Pages 77-107
Valery Y. Glizer,
home The expected retraction method in Banach spaces
Pages 69-75
Manal Gabour, Simeon Reich,
home On sharing of risk and resources
Pages 53-68
Sjur Didrik Flåm,
home Infinite-horizon discrete-time Pontryagin principles via results of Michel
Pages 41-51
Joël Blot,
home An inverse Newton transform
Pages 2012
Adi Ben-Israel,
home On the maximal monotonicity of the sum of a maximal monotone linear relation and the subdifferential operator of a sublinear function
Pages 19-26
Heinz H. Bauschke, Xianfu Wang, Liangjin Yao,
home Sensitivity estimates via Lyapunov functions and Lyapunov metrics
Pages 1-17
Zvi Artstein,